# SDR 2003FA0001180

- Difficulty date: October 27, 2003
- Submitted: November 20, 2003
- Operation: General aviation
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714255
- Part serial: CW1468
- Condition: Cracked
- Location: Propeller
- Part time: 12,226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FOUND CRACKED AT NR 2 BLADE POSITION IN RADIUS AT BEARING ABUTMENT FACE AND BEARING BORE.  PART REJECTED FROM FURTHER SERVICE.(K)
